# SDR DALA2019012500665

- Difficulty date: January 25, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 81,161 hours, 9,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 7004, L/P 5338771) MTC RECEIVED VERBAC REPORT FROM CLEANING CREW THAT DOOR 4L/R EMERGENCY LTS WERE ON. UPON ENTERING DR4L/R LOCATION FOUND EMERGENCY LTS NOT ILLUMINATED. PERFORMED OPS TEST PER B777 AMM33-51. LTS AT DOOR 4 L/R CHECK OK.
